# SDR CA190612007

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 68749102
- Condition: No Test
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ROUTINE FUNCTIONAL CHECK OF THE EMERGENCY ESCAPE SLIDE, THE SLIDE INSTALLED AT DOOR 2R (RH) HAS FAILED THE TEST. FROM THE VIDEO OF THE TEST, IT LOOKS LIKE THE DOOR DOES NOT OPEN COMPLETELY AND THE SLIDE TWISTS STRANGELY RESULTING IN A COMPLETELY INCORRECT DEPLOYMENT.   FIND THE DETAILS ABOUT THE SLIDE BELOW:  PN: 68749-102 SN: 68749-C0055 (TC# 20190612007)
